MathSciNet Relay Station
MathSciNet bibliographic data
MR2891384 05E10 (05A15 17B37 52B12 81R50)
Lee, Kyu-Hwan; Salisbury, Ben A combinatorial description of the Gindikin-Karpelevich formula in type $A$. J. Combin. Theory Ser. A 119 (2012), no. 5, 1081–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement